PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 63 (77), pp. 147--151 (1998)
A new rational free-fermion solution of the Yang-Baxter equation
Vladimir Dragovi\'cMatemati\v cki institut, Beograd, Yugoslavia
Abstract: We give explicit formulae of a new family of rational $(4\times 4)$ $R$-matrices, satisfying the free-fermion condition. These solutions are of rank 2 and with rational irreducible spectral curves. That was the last geometrically possible situation in which solutions had not been known.
Classification (MSC2000): 82B20
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts